SciELO - Scientific Electronic Library Online

 
vol.37 número4On rough convergence of triple sequence spaces of Bernstein-Stancu operators of fuzzy numbers defined by a metric functionNew interpretation of elliptic Boundary value problems via invariant embedding approach and Yosida regularization índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

CERDA-MORALES, Gamaliel. Dual third-order Jacobsthal quaternions. Proyecciones (Antofagasta) [online]. 2018, vol.37, n.4, pp.731-747. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172018000400731.

In 2016, Yüce and Torunbalcı Aydın (18) defined dual Fibonacci quaternions. In this paper, we defined the dual third-order Jacobsthal quaternions and dual third-order Jacobsthal-Lucas quaternions. Also, we investigated the relations between the dual third-order Jacobsthal quaternions and third-order Jacobsthal numbers. Furthermore, we gave some their quadratic properties, the summations, the Binet’s formulas and Cassini-like identities for these quaternions.

Palabras clave : Third-order Jacobsthal number; third-order Jacobsthal-Lucas number; third-order Jacobsthal quaternions; third-order Jacobsthal-Lucas quaternions; dual quaternion.

        · texto en Inglés     · Inglés ( pdf )